Application équilibre d'un espace homogène dans une variété riemannienne

C.-J. Xu

Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995)

  • page 1-7

How to cite


Xu, C.-J.. "Application équilibre d'un espace homogène dans une variété riemannienne." Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995): 1-7. <>.

author = {Xu, C.-J.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
keywords = {Hörmander condition; equilibrium mapping; harmonic maps},
language = {fre},
pages = {1-7},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Application équilibre d'un espace homogène dans une variété riemannienne},
url = {},
year = {1994-1995},

AU - Xu, C.-J.
TI - Application équilibre d'un espace homogène dans une variété riemannienne
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1994-1995
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 7
LA - fre
KW - Hörmander condition; equilibrium mapping; harmonic maps
UR -
ER -


  1. [1] Bony J.M., Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier19 (1969), 227-304. Zbl0176.09703MR262881
  2. [2] Cancelier C.E., Xu C. J., Fonctions de Green pour des opérateurs elliptiques dégénérés à coefficients non réguliers, Preprint. 
  3. [3] Fefferman C., and Phong D.H., Subelliptic eigenvalue problems, Proceedings of the Conference on Harmonic Analysis, in honor of A. Zygmund. Wadsworth Math. Series. 1981, 590-606. Zbl0503.35071MR730094
  4. [4] Giaquinta M., Giusti E., Nonlinear elliplic systems with quadratic growth, Manuscripta Math. 24 (1978) 323-349 Zbl0378.35027MR481490
  5. [5] Hildebrandt S., Kaul H., Widman K., An existence theorem for harmonic mappings of Riemannian manifolds, Acta Math.138 (1977), 1-16. Zbl0356.53015MR433502
  6. [6] Jerison D., The Poincaré inequality for vector fields satisfying Hörmander's condition. Duke Math. J.53 (1986) 503-523. Zbl0614.35066MR850547
  7. [7] Jerison D., Sánchez-Calle A., Subelliptic second order differential operetors, Lecture Notes in Math. V.1277, PP46-77. Zbl0634.35017
  8. [8] Jost J., Equilibrium maps between metric spaces, Preprint. Zbl0798.58021MR1385525
  9. [9] Jost. J., Xu C. J., subelliptic harmonic maps, Preprint. Zbl0980.35051MR1433120
  10. [10] Nagel A., Stein E.M., and Wainger S., Balls and metrics defined by vector fields I. basic properties, Acta Math., 155 (1985), 103-147. Zbl0578.32044MR793239
  11. [11] Rothschild L., Stein E-M., Hypoelliptic operators and nilpotent Lie Groups, Acta Math.137 (1977), 247-320. Zbl0346.35030MR436223
  12. [12] Sánchez-Calle A., Fundamental solutions and geometry of the sum of squares of vector fields, Invent. Math., 78 (1984), 143-160. Zbl0582.58004MR762360
  13. [13] Xu C.J., Subelliptic variational problems, Bull. Soc. Math. France, 118 (1990), 147-169. Zbl0717.49004MR1087376
  14. [14] Xu C.J., Regularity for quasilinear second order subelliptic equations, Comm. Pure Appl. Math., (1992), 77-96. Zbl0827.35023MR1135924

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.